MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAB
Medical Device Problem Code Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that her insulin pump not doing anything and rewound message occurred after alarm.Customer's blood glucose level was 116 mg/dl.Customer was advised to hold down act button until they receive second series of beeps and numbers were appear on the display.Customer stated that they did not receive second series of beeps nor did numbers were appeared on the screen.Customer was advised that the insulin pump will need to be replaced.Customer was advised to revert to backup plan.Insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test but failed during prime test due to loose drive support disk.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9143825
Report Number2032227-2019-71996
Device Sequence Number14109027
Product Code OYC
UDI-Device Identifier00643169476561
UDI-Public(01)00643169476561
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAB
Device Catalogue NumberMMT-723RNAB
Device Lot NumberA0723RNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight160